On the division of distributions by polynomials

Lars Hörmander

TBD mathscidoc:1701.332144

Arkiv for Matematik, 3, (6), 555-568, 1958.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:23 uploaded by arkivadmin ] [ 1519 downloads ] [ 0 comments ] [ Cited by 137 ]
@inproceedings{lars1958on,
  title={On the division of distributions by polynomials},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423802657953},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={6},
  pages={555-568},
  year={1958},
}
Lars Hörmander. On the division of distributions by polynomials. 1958. Vol. 3. In Arkiv for Matematik. pp.555-568. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203423802657953.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved